Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the existence of Shilov boundaries


Author: Rainer Wittmann
Journal: Proc. Amer. Math. Soc. 89 (1983), 62-64
MSC: Primary 31D05; Secondary 46E99
MathSciNet review: 706512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of a carrier in the sense of potential theory is proved for rather general cones of functions. The existence of the Shilov boundary is an immediate consequence of this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31D05, 46E99

Retrieve articles in all journals with MSC: 31D05, 46E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706512-5
Keywords: Shilov boundary, carrier theory
Article copyright: © Copyright 1983 American Mathematical Society